Skip to Content

Have only been on Zoloft 5 mos but would like to get off due to liver! prescribing DR. on vacation?

Responses (1)

chuck1957 26 Mar 2017

svsd56; Don't know how long your doctor is on Vacation, But it well take quite some time to go off of Zoloft you well need to get a tapering dose from your doctor of if he or she has a partner that can help you. Anyway a few more days well not hurt. Your liver anymore for now. And you can't just stop it you well get so sick from withdrawals. I would suggest that you wait for your doctor to come back and have him write out a very slow tapering dose for you. Best of luck. And try not to worry about it if you have been on it for 5 months now it could take several months to come off of it. Have a good day. Chuck1957

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions